# SDR FDEA202203210620

- Difficulty date: March 21, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Zone 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR , SEAT TRACK ALONG X = 47.5 CROWN FOUND   CRACKED OFF AT STATION 755. MAIN DECK CARGO COMPARTMENT FLOOR CRACKED SEAT TRACK AT STATION 755 X = 47.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 725 TO EXISTING SPLICE   STATION 765 , X = 47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
